# SDR CA150915008

- Difficulty date: January 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 65 hours
- Engine: Ge CF348C5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 9397522NC
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN PRODUCTION, IT WAS DISCOVERED THAT IT WAS DIFFICULT TO MANIPULATE THE LOWER RELEASE PIN OF FLIGHT DECK DOOR DUE TO INTERFERENCE BETWEEN THE FLIGHT DECK DOOR HINGE PAN HEAD SCREWS AND THE FLIGHT DECK DOOR HINGE FITTING WHEN THE DOOR IS IN CLOSED POSITION. THIS CONDITION WAS CONFIRMED ON MANY AIRCRAFT IN PRODUCTION AT THE TIME OF DISCOVERY IN NOV 2014. UP TO 725 AIRCRAFT ARE ASSUMED TO POTENTIALLY HAVE THIS CONDITION.  THE FLIGHT DECK DOOR HINGES ARE LOCATED ON THE COCKPIT SIDE AND ARE OF A QUICK RELEASE TYPE. THE HINGES FEATURE A SPRING LOADED CENTER PIN THAT CAN BE SLID VERTICALLY TO DISENGAGE THE TWO HINGE HALVES. BY DISENGAGING THE TWO HINGES, THE CREW MEMBER CAN THEN REMOVE THE DOOR FROM THE INSIDE OF THE COCKPIT IN THE EVENT THE DOOR IS JAMMED AND CAN ALSO BE USED DURING AN EMERGENCY EGRESS.APPLICABLE CERTIFICATION REQUIREMENT FOR THIS ISSUE: AWM 525.772(B), MEANS MUST BE PROVIDED TO ENABLE FLIGHT CREW MEMBERS TO DIRECTLY ENTER THE PASSENGER COMPARTMENT IF THE COCKPIT DOOR BECOMES JAMMED.
